Alert archive / Mississippi / Tornado Warnings in 2007
Tornado Warning 88, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Oct 18, 2007, 1:02 PM CDT for Clay County, Oktibbeha County, Mississippi. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 1:02 PM CDT (18:02 UTC)
- Expired
- Oct 18, 2007, 1:30 PM CDT
- In force
- 28 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Clay County, MS, Oktibbeha County, MS
The radar
The Columbus AFB radar (KGWX), 41 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 6.0 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 234 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 331 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KJAN 181801
TORJAN
MSC025-105-181830-
/O.NEW.KJAN.TO.W.0088.071018T1802Z-071018T1830Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSON MS
102 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN CLAY COUNTY IN NORTHEAST MISSISSIPPI...
THIS INCLUDES THE CITY OF WEST POINT...
NORTHEASTERN OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
* UNTIL 130 PM CDT
* AT 102 PM CDT...THE PUBLIC REPORTED A TORNADO NEAR MULDROW...OR
ABOUT 7 MILES EAST OF STARKVILLE...MOVING NORTHEAST AT 30 MPH.
* THE TORNADO WILL BE NEAR...
WEST POINT BY 115 PM CDT...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3367 8849 3365 8851 3364 8849 3350 8865
3350 8867 3347 8868 3352 8878 3368 8863
3369 8851
TIME...MOT...LOC 1802Z 226DEG 26KT 3351 8868
$$
MME1 follow-up statement
000
WWUS54 KJAN 181817
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
116 PM CDT THU OCT 18 2007
MSC105-181826-
/O.CAN.KJAN.TO.W.0088.000000T0000Z-071018T1830Z/
OKTIBBEHA MS-
116 PM CDT THU OCT 18 2007
...THE TORNADO WARNING FOR OKTIBBEHA COUNTY IS CANCELLED...
LAT...LON 3367 8849 3365 8851 3364 8849 3350 8865
3351 8867 3355 8866 3357 8873 3368 8863
3369 8851
TIME...MOT...LOC 1816Z 230DEG 13KT 3355 8862
$$
MSC025-181830-
/O.CON.KJAN.TO.W.0088.000000T0000Z-071018T1830Z/
CLAY MS-
116 PM CDT THU OCT 18 2007
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 PM CDT FOR CLAY
COUNTY...
AT 116 PM CDT...THE PUBLIC REPORTED A TORNADO. THIS TORNADO WAS
LOCATED NEAR TIBBEE...OR ABOUT NEAR WEST POINT...MOVING NORTHEAST AT
10 MPH.
THE TORNADO WILL BE NEAR...
WEST POINT BY 125 PM CDT...
AN OBSERVER AT THE GOLDEN TRIANGLE AIRPORT REPORTED A TORNADO 10
MILES WEST OF THE AIRPORT AT 1255 PM.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3367 8849 3365 8851 3364 8849 3350 8865
3351 8867 3355 8866 3357 8873 3368 8863
3369 8851
TIME...MOT...LOC 1816Z 230DEG 13KT 3355 8862
$$
MMEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Oct 18, 11:00 AM CDT, 2 hours 2 minutes earlier.
Area forecast discussion, Oct 18, 11:00 AM CDT, 2 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
1100 AM CDT THU OCT 18 2007
.DISCUSSION...TRICKY FORECAST TODAY. DEEP SW FETCH CONTINUES TO PUSH
RICH BL MOISTURE INTO THE AREA. AT THE SAME TIME A RRQ OF THE UPPER
JET IS CURRENTLY OVER THE AREA AND THIS HAS ALLOWED SCT SHRA AND
EMBEDDED TSRA TO DEVELOP THIS MORNING PRIMARILY ALONG AND EAST OF
THE TRACE. SHEAR IS STILL QUITE STRONG AND EVEN THESE SHRA ARE
EXHIBITING ROTATION. THINGS MAY GET MORE INTERESTING THIS AFTN AFTER
THE REGION HAS BEEN ALLOWED TO HEAT UP. THE BEST CHANCE FOR STRONG
TO SEVERE STORMS THIS AFTN WILL BE ACROSS THE E. IT IS THIS
LOCATION THAT WILL ALSO HAVE THE BEST LL SHEAR. THE MAIN RISK STILL
LOOKS TO BE STRONG WINDS AND ISLTD TORNADOES BUT HAIL WILL BE
POSSIBLE. DUE TO THE NOT SO FAVORABLE LAPSE RATES AND SOME WHAT ON
THE WARM SIDE WITH TEMPS ALOFT HAIL JUST DOESNT SEEM TO BE THAT BIG
OF A THREAT. NOW THINGS MAY CHANGE AS THE EVENING APPROACHES. THE
COLD FRONT WILL APPROACH THE MS RIVER BY 0Z AND WITH DEWPOINTS STILL
EXPECTED IN THE 70S...STRONGER LIFT ALOFT WHICH WILL HELP TO COOL
THE MID LEVELS...THERE COULD BE A THIN LINE OF STRONG TO SEVERE
STORMS WITH THAT. THERE IS A LAKE WIND ADV FOR PRIMARILY THE WRN
HALF OF THE CWA. THIS LOOKS GOOD AND I WILL HOLD OFF ON UPGRADING TO
A WIND ADV FOR THE DELTA. THERE IS THE POSSIBILITY THAT THIS AREA
COULD SEE SOME WIND GUSTS OF 35 TO 40 MPH BUT MY CONFIDENCE OF THAT
OCCURING IS LOW. CAB
&&
.PREV DISCUSSION...
SHORT TERM...TODAY THROUGH FRIDAY.
LEANED MORE TOWARD THE NAM SOLUTION ON POPS AND STUCK CLOSE TO MAV
FOR EVERYTHING ELSE. FIRST ROUND OF STORMS HAVE MOVED EAST OR
DISSIPATED AT THIS POINT. A FEW SHOWERS WERE STILL DEVELOPING AND
MOVING NORTHEAST ACROSS THE CWA. RUC SHOWS 50KT LOW LEVEL JET STILL
PUSHING INTO THE SOUTHWEST AND WILL CONTINUE TO MOVE ACROSS THE
NORTHWEST PORTIONS OF THE CWA THROUGH THE AFTERNOON. GFS SHOW ML CAPE
VALUES STAYING AROUND 1000J AND INCREASING TO NEAR 2000J BY LATE
AFTERNOON...MAINLY FOR AREAS NORTHWEST OF THE NATCHEZ TRACE. THERE
WERE SOME BREAKS IN THE CLOUDS TO THE WEST...WITH DRY AIR ALSO
APPROACHING. EXPECTING MOSTLY CLEAR TO PARTLY CLOUDY SKIES FOR THE
MORNING...WITH MOISTURE AND WARM ADVECTION CONTINUING ACROSS THE
WEST. GUIDANCE HAS BEEN CONSISTENT FOR THE PAST FEW DAYS WITH LOWER
90S FOR THE WESTERN ZONES...SO LOOKING FOR DECENT INSTABILITY. LOOKS
LIKE SURFACE WINDS WILL BE GUSTING AGAIN TODAY...SO WILL GO WITH LKY
THROUGH 00Z FOR THE SAME AREAS. AT THIS POINT IT LOOKS LIKE DAMAGING
WINDS WILL BE THE MAIN CONCERN THROUGH THE AFTERNOON. SOUNDINGS
CONTINUE TO SHOW AT LEAST 30-40KTS OF SHEAR...MOSTLY SPEED.
HOWEVER...WITH OTHER CONDITIONS BEING FAVORABLE AND SOME HINTS OF
DIRECTIONAL SHEAR JUST OFF THE SURFACE TORNADOES CAN NOT BE RULED
OUT...SO WILL CONTINUE TO MENTION IN THE HWO ALSO. THE NAM ALSO
SUGGESTS A FEW IMPULSES MAY MOVE NORTH FROM THE GULF AGAIN THIS
AFTERNOON AND THERE SOME SUBTLE BUMPS IN THE SURFACE PRESSURE.
ANYWAY...THE LOW LEVEL JET DECREASES SOME BY THE AFTERNOON AND GETS
PUSHED EAST WITH THE APPROACHING FRONT AND LOW PRESSURE SYSTEM. THE
UPPER JET STAYS JUST NORTH OF THE CWA FOR THE MOST PART...HOWEVER
80-90KT WINDS WILL BE MOVING THROUGH THE AREA. LOOKING AT THE NAM
SOLUTION...THERE MAY BE A SHORT BREAK IN THE LATE AFTERNOON...
HOWEVER THE BOUNDARY WILL LIKELY BE MOVING INTO THE NORTHWEST ZONES
AROUND 00Z. BY THEN THE MODELS SUGGESTS THE BETTER MOISTURE AND
INSTABILITY WILL HAVE SHIFTED EAST SLIGHTLY...SO THE CENTRAL AND
EASTERN ZONES WILL HAVE MORE FAVORABLE CONDITIONS FOR STORM
DEVELOPMENT. THE LLJ WILL REMAIN AROUND 40KTS...WITH CAPE VALUES
AROUND 1500J SHIFTING EAST. MODEL LI VALUES ALSO REMAIN AROUND -10
OR SLIGHTLY BELOW. LEFT THE BETTER POPS GENERALLY EAST IN THE
EVENING AND OVERNIGHT PERIODS. STILL LOOKS LIKE A LINE OF STORMS MAY
COME TOGETHER RIGHT ALONG I-55 AND DRIFT EAST...SO WILL MAINTAIN
SEVERE WORDING THROUGH TONIGHT. AGAIN WINDS WILL BE THE MAIN CONCERN
AS THE LINE OF STORMS MOVES THROUGH...BUT ISOLATED SPIN UP TORNADOES
CAN NOT BE RULED OUT...SO THE WORDING WILL BE SIMILAR...JUST FURTHER
EAST. MODELS AGREE DRY AIR WILL BE MOVING INTO THE CWA BY MIDNIGHT
AND LOW LEVEL JET SEEMS TO INCREASE AS IT TRACKS EAST...SO STORMS
MAY NOT LINGER LONG PAST MIDNIGHT. LEFT HIGH POPS IN FOR THE EASTERN
ZONES AFTER 6Z...AT THIS TIME IT STILL LOOKS LIKE THE BOUNDARY WILL
BE MOVING INTO THE EASTERN ZONES AROUND MIDNIGHT.
A FEW SHOWERS AND MAYBE A THUNDERSTORM MAY STILL BE AROUND BY FIRST
THING FRIDAY MORNING...SO MAINTAINED SLIGHT CHANCE POPS THROUGH MID
MORNING. THE TROUGH AXIS SWINGS THROUGH LATE FRIDAY AFTERNOON AND
THE DRY CONDITIONS SETTLE IN. TWEAKED HIGHS A BIT FOR FRIDAY. MODELS
CONTINUE TO SHOW COOL AIR MOVING INTO THE AREA...SO ADJUSTED VALUES
UP IN A FEW SPOTS. OTHERWISE...GUIDANCE WAS OK.
LONG TERM...FRIDAY NIGHT THROUGH THURSDAY.
A SHORTWAVE RIDGE WILL MOVE EAST ACROSS THE AREA FROM FRIDAY NIGHT
INTO SUNDAY BRINGING A PERIOD OF DRY WEATHER WITH COOL OVERNIGHT LOW
TEMPS AND WARM AFTERNOON HIGHS. BY EARLY NEXT WEEK...THE WEATHER MAY
BECOME QUITE ACTIVE WITH THE POTENTIAL FOR HEAVY RAINFALL AS A
STRONG SHORTWAVE TROUGH AFFECTS THE AREA.
RETURN FLOW IS EXPECTED TO SET UP SUNDAY AHEAD OF THE SHORTWAVE
TROUGH FORECAST BY GLOBAL MODELS TO AMPLIFY OVER THE CNTRL CONUS.
THE MODEL CONSENSUS IS THAT THE TROUGH WILL BE PROGRESSIVE AND MOVE
STEADILY EWD ACROSS THE MS VALLEY EARLY NEXT WEEK. THE GFS IS MOST
PROGRESSIVE WITH THE TROUGH AND THE ECMWF IS SLOWEST AND ACTUALLY
INSISTS THAT THE TROUGH WILL CUT OFF OVER THE SRN PLAINS. THE UKMET
AND GFS ENSEMBLE MEAN OFFER A COMPROMISE...LOOKING MORE LIKE THE GFS
THAN ECMWF...AND HAVE GENERALLY FOLLOWED THEIR TIMING. IT SHOULD BE
NOTED THAT SEVERAL GFS ENSEMBLE MEMBERS DO FORECAST THE TROUGH TO
CUT OFF LIKE THE ECMWF SO CONFIDENCE IN ANY SOLUTION IS ON THE LOW
SIDE.
BASED ON THE ABOVE THINKING...HAVE SLOWED THE GFS SOLUTION BY ABOUT
6-12 HRS HRS...THEREBY INCREASING POPS FOR MONDAY/MON NIGHT/
TUESDAY. A VERY MOIST PLUME OF AIR WITH PRECIP WATER VALUES > 2
INCHES WILL BE TAPPED AND WILL COMBINE WITH STRONG FRONTAL
CONVERGENCE TO BRING THE POTENTIAL FOR HEAVY RAIN...PERHAPS GREATEST
FROM LATE SUNDAY NIGHT THROUGH MONDAY NIGHT. GIVEN THE LOW
CONFIDENCE IN SYSTEM TIMING...WILL KEEP MENTION OF THIS SYSTEM AND
HEAVY RAIN POTENTIAL OUT OF THE HWO FOR NOW.
A SUDDEN AND SIGNIFICANT COOL-DOWN WITH THE FRONTAL PASSAGE IS
EXPECTED AS AN IMPRESSIVE LOW-LEVEL THERMAL TROUGH SWEEPS ACROSS THE
AREA AND REPLACES THE UNSEASONABLY WARM AND HUMID AIRMASS.
PROGRESSIVE NATURE OF THE THERMAL TROUGH WILL ALLOW MILDER AIR TO
MOVE BY LATER NEXT WEEK. TEMPS BEHIND THE FRONT SHOULD BE NEAR OR
SLIGHTLY BELOW CLIMATIC AVERAGE. /EC/
&&
.AVIATION...THERE HAS BEEN SCT SHRA AND ISLTD TSRA THIS MORNING
MAINLY AFFECTING FOLLOWING SITES JAN/GTR/MEI/HBG. GWO AND GLH MAY
GET INTO THE ACTION A LITTLE LATER. CEILINGS WILL ALSO BE AN ISSUE
AT TIMES WITH MVFR STATUS BUT SKIES SHOULD HOPEFULLY BE MORE SCT IN
NATURE AS THE DAY PROGRESSES. IN ADDITION TO THAT LOOK FOR BREEZY
CONDITIONS ESPECIALLY IN THE DELTA WHERE WIND GUSTS OF 30KT WILL BE
POSSIBLE. A COLD FRONT WAS EXPECTED TO MOVE THROUGH THE REGION
BETWEEN 00Z AND MAYBE 09Z...SO WILL KEEP PREVAILING TSRA FROM
00-003Z AT GLH/GWO AND MAYBE VCTS THROUGH 6Z. FOR JAN TSRA 03-06Z
WITH VCTS THROUGH 08Z. FOR MEI/GTR/HBG TSRA FROM 05-09Z AND VCTS
THROUGH 12Z. VISIBILITIES WILL LIKELY BE REDUCED TO IFR CONDITIONS
BRIEFLY AT ALL SITES DURING THESE RESPECTIVE PERIODS. HOWEVER WILL
MAINTAIN MVFR CONDITIONS WITH 3SM AND CEILINGS AROUND 1500FT OR
HIGHER IN THE PREVAILING GROUPS. ALTHOUGH BEYOND THE FORECAST
PERIOD...A FEW SHOWERS MAY LINGER AROUND HBG AFTER 12Z...HOWEVER VFR
CONDITIONS WILL BE LIKELY AT ALL OTHER SITES BY 12Z. CAB
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 88 63 79 51 / 14 51 17 6
MERIDIAN 86 62 80 52 / 28 52 28 6
VICKSBURG 91 61 80 51 / 10 41 12 7
HATTIESBURG 88 69 83 53 / 34 53 31 4
NATCHEZ 90 62 80 52 / 12 47 14 7
GREENVILLE 92 54 80 50 / 6 29 9 7
GREENWOOD 90 56 79 50 / 8 39 12 7
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR MSZ018-019-025>028-034>036-040>043-047>049-
053>055-059>062.
LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR LAZ007>009-015-016-023>026.
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR ARZ074-075.
&&
CABHazardous weather outlook, Oct 18, 4:33 AM CDT, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 433 AM CDT THU OCT 18 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 190945- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 433 AM CDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT STRONG UPPER LEVEL WINDS...LARGE AMOUNTS OF MOISTURE AND INCREASING INSTABILITY MAY BRING ISOLATED STRONG TO SEVERE STORMS TO THE WESTERN PORTIONS OF THE AREA THIS AFTERNOON...MAINLY FOR AREAS ALONG AND NORTHWEST OF A LINE FROM JONESVILLE LOUISIANA TO JACKSON TO COLUMBUS MISSISSIPPI. DAMAGING WINDS WILL BE THE PRIMARY CONCERN WITH STORMS THIS AFTERNOON...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. A COLD FRONT WILL MOVE INTO THE REGION THIS EVENING. AS THE BOUNDARY MOVES THROUGH THE MOISTURE RICH AND UNSTABLE ATMOSPHERE...MORE SHOWERS AND THUNDERSTORMS WILL DEVELOP. ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE FOR THE EASTERN PORTIONS OF THE AREA TONIGHT...MAINLY ALONG AND EAST OF INTERSTATE 55. A LINE OF STORMS WILL DEVELOP OVER CENTRAL MISSISSIPPI SHORTLY AFTER SUNSET AND MOVE EAST ACROSS THE AREA. DAMAGING WINDS WILL BE THE PRIMARY CONCERN WITH STORMS THIS EVENING...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. FREQUENT DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL WILL BE LIKELY WITH ANY STORMS THAT DEVELOP TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE PROBABILITY OF HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON AND EVENING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:17 PM CDT | Tornado Warning | JAN | Jefferson Davis | 43 min |
| Oct 17, 7:44 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 31 min |
| Oct 17, 8:02 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 28 min |
| Oct 17, 8:27 PM CDT | Tornado Warning | JAN | Jones | 30 min |
| Oct 17, 8:28 PM CDT | Tornado Warning | JAN | Forrest | 32 min |
| Oct 17, 8:49 PM CDT | Tornado Warning | JAN | Warren | 56 min |
| Oct 17, 8:55 PM CDT | Tornado Warning | JAN | Jasper, Smith | 50 min |
| Oct 17, 9:02 PM CDT | Tornado Warning | JAN | Jones | 38 min |
| Oct 17, 9:39 PM CDT | Tornado Warning | JAN | Yazoo | 51 min |
| Oct 17, 9:55 PM CDT | Tornado Warning | JAN | Clarke | 22 min |
| Oct 17, 9:59 PM CDT | Tornado Warning | JAN | Holmes | 46 min |
| Oct 18, 4:47 AM CDT | Lake Wind Advisory | JAN | Adams, Bolivar, Carroll, Claiborne, Copiah, Franklin and 17 more | 14 hr |
| Oct 18, 1:32 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 43 min |
| Oct 18, 1:41 PM CDT | Tornado Warning | JAN | Kemper, Noxubee | 49 min |
| Oct 18, 1:54 PM CDT | Tornado Warning | JAN | Lowndes, Oktibbeha | 51 min |
| Oct 18, 1:57 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 48 min |
| Oct 18, 2:04 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 41 min |
| Oct 18, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 23 min |
| Oct 18, 6:44 PM CDT | Tornado Warning | JAN | Forrest, Lamar | 43 min |
| Oct 18, 6:55 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba | 50 min |
Nearby
Tornado Warnings in Mississippi, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.